Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: What are the Effexor withdrawl symptoms? Need help

Posted by hockeygirlcanada on October 28, 2003, at 20:03:12

In reply to Re: What are the Effexor withdrawl symptoms? Need help charlie29, posted by KimberlyDi on October 28, 2003, at 16:53:43


> I envy you for your success at withdrawaling w/o problems. I'm at the beginning of my second attempt. I'm gone down from 300mg to 225mg a day. This *feeling* is becoming familiar. Nauseas pops up without warning and fades just as quickly. Everyone seems to believe that I'm going through early menopause because I'm hot hot hot and require a fan blowing always. Dizzyness and a feeling of general unhappiness (wanting to hide in my cave) are my constant companions. I'm going to take it slower than I did last time. Please Lord give me the strength.
> KDi in Texas
>

I was on efexor for over two years on 300 mg, and withdrew over a five week period. Going down 75mg a week. Effexor never worked for me, I have GAD, I was physically ill about 4-5 times a day, always dizzy, very depressed, but it does go away, and it does get better. It has been compared to withdrawing from Heroin, and the withdrawal effects can last for up to 3 months to a year, but I think that is more of the exception than the rule. I am also an avid exerciser, and this helped immensely, to deal with the side effects, as well as clonazepam, (which I take daily for anxiety anyway). So try to stay strong, and tell yourself that it is TEMPORARY. And it does get better.
Good luck!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:hockeygirlcanada thread:1016
URL: http://www.dr-bob.org/babble/20031025/msgs/274427.html